# SDR CA151016010

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT EXPERIENCED AN AUTOTHROTTLE HUNTING CONDITION WHEN IN CRUISE AND TRYING TO HOLD A CONSTANT AIRSPEED.  AUTOTHROTTLE HUNTING RESULTS IN OSCILLATION OF THE ENGINE PARAMETERS, ENGINE PRESSURE RATIO, SPOOL SPEEDS, TURBINE GAS TEMPS.  MFGS ARE ANALYZING THE IMPACT OF THE A/T HUNTING BEHAVIOR ON ENGINE COMPONENTS.
